en
Scientific article
English

On birational transformations of pairs in the complex plane

Published inGeometriae dedicata, vol. 139, p. 57-73
Publication date2009
Abstract

This article deals with the study of the birational transformations of the projective complex plane which leave invariant an irreducible algebraic curve. We try to describe the state of art and provide some new results on this subject.

Classification
  • arxiv : math.AG
Citation (ISO format)
BLANC, Jeremy, PAN, Ivan, VUST, Thierry. On birational transformations of pairs in the complex plane. In: Geometriae dedicata, 2009, vol. 139, p. 57–73. doi: 10.1007/s10711-008-9316-3
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0046-5755
601views
261downloads

Technical informations

Creation05/14/2010 2:03:00 PM
First validation05/14/2010 2:03:00 PM
Update time03/14/2023 3:29:22 PM
Status update03/14/2023 3:29:22 PM
Last indexation01/15/2024 8:00:32 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack